# SDR SWIA2024072300022

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 50,670 hours, 43,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMB OUT. R MAIN LNG DID NOT COME UP. RAN QRH AND GEAR EXTENDED WITH THREE GREEN. RETURNED TO FIELD. (FLIGHT 4658 - FILED CLOSED)  PLEASE REFERENCE AML 1394917 PER FIM 32-60-07, INTERROGATED PSEU. FOUND S18 UNREASONABLE, FAR. CHECKED RT MLG UPLOCK SENSOR AND FOUND TARGET LOOSE AND SENSOR OUT OF ADJUSTMENT. SECURED UPLOCK SENSOR TARGET AND RIGGED RT MLG UPLOCK SENSOR IAW AMM 32-32-05 AND 32-61-05. SWUNG LANDING GEAR THROUGH 10 CYCLES WITH NO FAULTS. PERFORMED FUNCTIONAL CHECK OF LANDING GEAR RETRACTION SYSTEM IAW AMM 32-30-00. FUNCTIONAL CHECK PASSED. ERASED PSEU MEMORY.
